MathSciNet Relay Station
MathSciNet bibliographic data
MR354669 (50 #7147) 14E15 (32C40)
Saito, Kyoji Einfach-elliptische Singularitäten. (German) Invent. Math. 23 (1974), 289–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement